Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Characterization of automorphisms on the Barrett and the Diederich-Fornæss worm domains


Author: So-Chin Chen
Journal: Trans. Amer. Math. Soc. 338 (1993), 431-440
MSC: Primary 32H40; Secondary 32A07, 32H10
MathSciNet review: 1116311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that every automorphism on either the Barrett or the Diederich-Fornaess worm domains is given by a rotation in $ w$-variable. In particular, any automorphism on either one of these two domains can be extended smoothly up to the boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H40, 32A07, 32H10

Retrieve articles in all journals with MSC: 32H40, 32A07, 32H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1116311-1
PII: S 0002-9947(1993)1116311-1
Keywords: Automorphism group, Barrett's domain, Diederich-Fornaess domain
Article copyright: © Copyright 1993 American Mathematical Society